PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 46(60), pp. 50--54 (1989)
Stochastic structure of some completely monotone functions
P.M. Perunici\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: We describe the stochastic structure of some completely monotone functions. The presented results are connected with stability in some rarefaction procedures .
Classification (MSC2000): 44A10, 60E10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts